Follow
Paola Rubbioni
Paola Rubbioni
Verified email at unipg.it
Title
Cited by
Cited by
Year
On the existence of mild solutions of semilinear evolution differential inclusions
T Cardinali, P Rubbioni
Journal of mathematical analysis and applications 308 (2), 620-635, 2005
712005
Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces
T Cardinali, P Rubbioni
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 871-879, 2012
532012
Impulsive semilinear differential inclusions: topological structure of the solution set and solutions on non-compact domains
T Cardinali, P Rubbioni
Nonlinear Analysis: Theory, Methods & Applications 69 (1), 73-84, 2008
422008
Existence and continuous dependence results for semilinear functional differential inclusions with infinite delay
C Gori, V Obukhovskii, M Ragni, P Rubbioni
Nonlinear analysis 51 (5), 765-782, 2002
342002
A new extension of classical MŘller's theorem
C Marcelli, P Rubbioni
Nonlinear Analysis: Theory, Methods & Applications 28 (11), 1759-1767, 1997
311997
Existence of solutions on compact and non-compact intervals for semilinear impulsive differential inclusions with delay
I Benedetti, P Rubbioni
Topological Methods in Nonlinear Analysis 32 (2), 227-245, 2008
242008
A generalization of the Caristi fixed point theorem in metric spaces
T Cardinali, P Rubbioni
Fixed Point Theory 11 (1), 3-10, 2010
232010
Mild solutions for impulsive semilinear evolution differential inclusions.
T Cardinali, P Rubbioni
Journal of Applied Functional Analysis 1 (3), 2006
212006
Bifurcation phenomena for nonlinear superdiffusive Neumann equations of logistic type
T Cardinali, NS Papageorgiou, P Rubbioni
Annali di Matematica Pura ed Applicata 193 (1), 1-21, 2014
202014
Measurement and prediction of antimicrobial resistance in bloodstream infections by ESKAPE pathogens and Escherichia coli
GV De Socio, P Rubbioni, D Botta, E Cenci, A Belati, R Paggi, MB Pasticci, ...
Journal of Global Antimicrobial Resistance 19, 154-160, 2019
192019
A unified existence theory for evolution equations and systems under nonlocal conditions
T Cardinali, R Precup, P Rubbioni
Journal of Mathematical Analysis and Applications 432 (2), 1039-1057, 2015
182015
Nonlocal Cauchy problems and their controllability for semilinear differential inclusions with lower Scorza-Dragoni nonlinearities
T Cardinali, F Portigiani, P Rubbioni
Czechoslovak mathematical journal 61 (1), 225-245, 2011
152011
Multivalued fixed point theorems in terms of weak topology and measure of weak noncompactness
T Cardinali, P Rubbioni
Journal of Mathematical Analysis and Applications 405 (2), 409-415, 2013
142013
On a controllability problem for systems governed by semilinear functional differential inclusions in Banach spaces
V Obukhovskiĭ, P Rubbioni
Topological Methods in Nonlinear Analysis 15 (1), 141-151, 2000
142000
Nonsmooth feedback controls of nonlocal dispersal models
L Malaguti, P Rubbioni
Nonlinearity 29 (3), 823, 2016
122016
On some properties of semilinear functional differential inclusions in abstract spaces.
C Gori, V Obukhovskii, M Ragni, P Rubbioni
Journal of Concrete & Applicable Mathematics 4 (2), 2006
102006
Nonlocal semilinear integro-differential inclusions via vectorial measures of noncompactness
S Bungardi, T Cardinali, P Rubbioni
Applicable Analysis 96 (15), 2526-2544, 2017
82017
Countably condensing multimaps and fixed points
T Cardinali, P Rubbioni
Electronic Journal of Qualitative Theory of Differential Equations 2012 (83á…, 2012
82012
M÷nch sets and fixed point theorems for multimaps in locally convex topological vector spaces
T Cardinali, D O’Regan, P Rubbioni
Fixed Point Theory 18 (1), 147-154, 2017
72017
An extension to multifunctions of the Keeler-Meir’s fixed point theorem
T Cardinali, P Rubbioni
Fixed Point Theory 7 (1), 23-36, 2006
72006
The system can't perform the operation now. Try again later.
Articles 1–20